JournalspmVol. 79, No. 1/2pp. 61–83

The obstacle problem for noncoercive elliptic equations with variable growth and L1L^1-data

  • Hocine Ayadi

    University of Medea, Algeria
  • Fares Mokhtari

    University of Algiers, Algeria
  • Rezak Souilah

    University of Medea, Algeria
The obstacle problem for noncoercive elliptic equations with variable growth and $L^1$-data cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

The aim of this paper is to study the obstacle problem associated with noncoercive elliptic equations with variable exponents and L1L^1-data. After proving the existence and regularity of entropy solutions, we have extended the Lewy–Stampacchia inequalities to the case of noncoercive elliptic operators.

Cite this article

Hocine Ayadi, Fares Mokhtari, Rezak Souilah, The obstacle problem for noncoercive elliptic equations with variable growth and L1L^1-data. Port. Math. 79 (2022), no. 1/2, pp. 61–83

DOI 10.4171/PM/2079